Search found 672 matches

by moonlight
Sun Aug 04, 2013 8:27 pm
Forum: General Topics: RLS/WED
Topic: heat making rls worse?
Replies: 4
Views: 817

Re: heat making rls worse?

Polar bear, no the symptoms are just as bad , i have music on the pain clinic days and forget to go as i love music so much. I also get it worse after ive been walking several miles, which is annoying as i like excersize. there was no choice , I had to stop the meds as they were making my tinnitus w...
by moonlight
Sat Jul 27, 2013 9:13 pm
Forum: General Topics: RLS/WED
Topic: heat making rls worse?
Replies: 4
Views: 817

heat making rls worse?

I dont know if this is coincidental but its really hot here ,yes hot in Scotland, and my rls is much worse, does anyone else find this?

Im now not on any meds for the rls since feb, can cope but its hard as it hurts so much.keep forgetting to go to pain clinic for acupuncture lol
moonlight
by moonlight
Tue Jul 23, 2013 7:21 pm
Forum: General Topics: RLS/WED
Topic: Latest research about glutamate involvement
Replies: 14
Views: 2586

new research - hight glutamate levels

Did anyone read the other day about problems with high levels of Glutamate as well as low Dopamine as a possibility for the cause rls, looks like there going to go down a different route to treat rls, i dont think they mean now tho i think there looking into it. moonlight they say its to do with the...
by moonlight
Wed Jan 30, 2013 10:28 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Re: Hello.....am still here

Polar bear don't mean to be scarey but tramadol is also oxotoxic , it causes tinnitus and deafness, just like codeine,
but as you say the good out weighs the bad and at the moment your having the best control.
I hope it stays good for you.
by moonlight
Wed Jan 30, 2013 5:31 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Re: Hello.....am still here

Polar bear if you think med are causing even slight tinnitus advice would be come off them as it will make it worse and the longer your on meds that cause it , it does not reverse!. I am sad am off the codeine as it did help the rls /wed , am just waiting for the hell to start up big time again , th...
by moonlight
Sat Jan 26, 2013 6:30 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Re: Hello.....am still here

Thank you Betty x
by moonlight
Fri Jan 25, 2013 11:56 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Re: Hello.....am still here

Yes Ann good description and I do believe you have to experience it to understand remotely. I honestly hope your tinnitus doesn't get worse....it's prob med induced. it's a very cruel condition...mine is permanent but got worse not so long ago....sometimes I can focus out for an hour or so but am st...
by moonlight
Fri Jan 25, 2013 10:40 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Re: Hello.....am still here

Betty hugs to you and I hope things get better for you. Eefall please don't think me rude but if you have tinnitus quite bad,youd know about it , it's no laughing matter. If your wearing in the ear head phones, all I can say is dont. Tinnitus can be from too loud noises, head phones, playing in band...
by moonlight
Thu Jan 10, 2013 4:03 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Re: Hello.....am still here

Have just checked up on what its called here OxyNorm and tinnitus and deafness are a possible side effect so its a nono for me .
I shall persevere with nothing...am I crazy or what!...but with the present level of tinnitus and hearing loss I have it is a must.
by moonlight
Wed Jan 09, 2013 8:19 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Re: Hello.....am still here

Hi there, sorry to hear your plagued with the tinnitus too. I don't know of the meds your talking about , maybe in UK their under a different name, mind you now if theres any possible tinnitus side effect I steer well clear. I can't stay longer on the computer as the rls is giving it laldy just now....
by moonlight
Wed Jan 09, 2013 7:52 pm
Forum: General Topics: RLS/WED
Topic: Hello.....am still here
Replies: 39
Views: 6879

Hello.....am still here

Hi everyone, I just wanted to say hello and let you know I'm still around As for the rls/wed it's still around too...had to come off the codeine as it was making my tinnitus worse, which I find more unbearable than the rls /wed at night, in the quiet which I never hear, and during the day I hear it ...
by moonlight
Thu Aug 09, 2012 4:04 am
Forum: General Topics: RLS/WED
Topic: miserable
Replies: 19
Views: 4190

Re: miserable

yeah I really don't drink enough anyway, so maybe its about time I started. have been using more meds as its gone into overdrive just now , which is a pain as am at respite....and i cant sleep, would love to but it isn't happening, hence writing at 5am ,took me two hours to remember there's a comput...
by moonlight
Mon Jul 30, 2012 3:44 pm
Forum: General Topics: RLS/WED
Topic: miserable
Replies: 19
Views: 4190

Re: miserable

Hi there.....went off computer for a bit. dogeyed...yes I am now taking the codeine during the day when I need it, the reason I hold off taking it till later is that it also helps me sleep a fortunate side effect,but it gives me headaches so I try to keep to a very minimum.today dr was talking bout ...
by moonlight
Tue Jul 17, 2012 10:31 pm
Forum: General Topics: RLS/WED
Topic: miserable
Replies: 19
Views: 4190

Re: miserable

codeine ,but am trying to leave it a bit later as i'm not tired yet even tho i've to get up at six tomoz as I volunteer at the cat shelter.
It's all painful down the right leg mostly.
been doing so well for a couple of months

I could quite honestly scream.
hope your faring better

Go to advanced search